MathSciNet Relay Station
MathSciNet bibliographic data
MR1242073 04A15 (04A20)
Bartoszyński, Tomek; Judah, Haim On the cofinality of the smallest covering of the real line by meager sets. II. Proc. Amer. Math. Soc. 123 (1995), no. 6, 1879–1885.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement